# SDR EIAA970038

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 160-220
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND EXFOLIATION CORROSION ALONG FLOORBEAMS IN AFT E/E COMPARTMENT STATIONS 160 TO 220 LONGERON 18R.  REMOVED AND REPLACED T-ANGLE PER SRM 51-30-2.  (M)
